# SDR 06FDEA2264

- Difficulty date: June 10, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48299
- Aircraft time: 50,283 hours, 15,420 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose
- Condition: Torn
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, M, J
- Precautionary procedure: A

## Discrepancy

THE MANIFOLD FAILURE NR 1 & 2 LIGHTS ILLUMINATED.  T/S PER DC-10 TAFI 36-23-00 FAULT CODE BD AND BE.  THE 1 & 2 MANIFOLD FAIL LIGHTS WOULD ILLUMINATE WITH NO MANIFOLD PRESS.  FOUND LOOPS 1A D1-44D AND 1B D1-38D SHORTED.  REMOVED AND REPLACED LOOPS IAW DC-10-30 AMM 36-23-02-4.  CHECK GOOD.  FOUND HOSE TO FWD CARGO HEAT VALVE TORN AND LEAKING.  REPLACED HOSE IAW SMP.  PRESSURIZED 1 AND 2 MANIFOLDS, NO LEAKS NOTED.  GROUND RAN NR 1 AND NR 2 ENG IAW DC- 10 JRH CHAPT 5 AND HAD EACH ENG PRESSURIZING ITS RESPECTIVE MANIFOLDS NO FAILURE MESSAGES APPEARED.  AIRCRAFT HAS SUBSEQUENTLY FLOWN WITH NO FAULTS.
